# SDR CA190308015

- Difficulty date: February 22, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Cracked
- Location: Frame 43
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FR 43, RH SIDE BOX BEAM FLANGE HAS CRACK AT HOLE 9 AND 10.
